# SDR IPXA2023072146500

- Difficulty date: May 6, 2023
- Submitted: July 21, 2023
- Operation: Air carrier
- Aircraft: N580UP
- Make and model: Boeing 747428F
- Aircraft serial: 25632
- Aircraft time: 114,816 hours, 19,646 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Reel
- Part number: 379103D23
- Condition: Inoperative
- Location: Unknown
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUR CREW ESCAPE DESCENT DEVICES DROPPED REMOVED AND REPLACED DESENT DEVICES IAW AMM25-61-01-201.
